# SDR AALA201709069005

- Difficulty date: September 1, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 16,210 hours, 6,516 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 4501310000
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN ENGINE 1 PUMP FAILURE AFTER POWER REDUCTION ON TAKEOFF, AN EMERGENCY WAS DECLARED, THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY AND WAS TOWED TO THE GATE. MAINTENANCE REPLACED PRESSURE SWITCH 1074GK PER AMM 29-11-17. (CLOSED) SEE ALSO AALA201709089014 (PUSHBUTTON SWITCH) AND AALA201709089015 (WIRE)
